# SDR DL757951905

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, I/B FLAP BOTTOM T/E CRACKED O/B OF AFT TRUNNION FAIRING, LT WING.  REPAIRED PER SRM 51-70-07 AND PAINTED.
